arrow
Volume 27, Number 5
Previous Issue Next Issue

J. Comp. Math., 27 (2009), pp. 561-562

Preview Full PDF 1996 25393 Abstract

Liuqiang Zhong, Shi Shu, Gabriel Wittum & Jinchao Xu

10.4208/jcm.2009.27.5.011

J. Comp. Math., 27 (2009), pp. 563-572.

Preview Full PDF 1974 23169 Abstract

Ralf Hiptmair & Weiying Zheng

10.4208/jcm.2009.27.5.012

J. Comp. Math., 27 (2009), pp. 573-603.

Preview Full PDF 1797 24031 Abstract

Tzanio V. Kolev & Panayot S. Vassilevski

10.4208/jcm.2009.27.5.013

J. Comp. Math., 27 (2009), pp. 604-623.

Preview Full PDF 1928 24980 Abstract

Mario Bebendorf & Joerg Ostrowski

10.4208/jcm.2009.27.5.014

J. Comp. Math., 27 (2009), pp. 624-641.

Preview Full PDF 1823 24902 Abstract

Markus Clemens, Jens Lang, Delia Teleaga & Georg Wimmer

10.4208/jcm.2009.27.5.015

J. Comp. Math., 27 (2009), pp. 642-656.

Preview Full PDF 1960 22460 Abstract

R.H.W. Hoppe & J. Schöberl

10.4208/jcm.2009.27.5.016

J. Comp. Math., 27 (2009), pp. 657-676.

Preview Full PDF 1816 22246 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard